Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 840517, 9 pages
Research Article

Adaptive Fuzzy Containment Control for Uncertain Nonlinear Multiagent Systems

1School of Electrical Engineering, Liaoning University of Technology, Jinzhou 121001, China
2School of Electrical Engineering, University of Ulsan, Ulsan 680749, Republic of Korea

Received 12 April 2014; Revised 1 September 2014; Accepted 8 September 2014; Published 16 October 2014

Academic Editor: Xing-Gang Yan

Copyright © 2014 Yang Yu and Kang-Hyun Jo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yang Yu and Kang-Hyun Jo, “Adaptive Fuzzy Containment Control for Uncertain Nonlinear Multiagent Systems,” Mathematical Problems in Engineering, vol. 2014, Article ID 840517, 9 pages, 2014. doi:10.1155/2014/840517